Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2006, Volume 407, Number 2, Pages 154–159 (Mi dan989)  

This article is cited in 2 scientific papers (total in 2 papers)

The restricted infinitesimal Hilbert 16th problem

A.A. Glutsyuk, Yu.S.Il'yashenko



Bibliographic databases:
UDC: 517.927.7

Linking options:
  • http://mi.mathnet.ru/eng/dan989

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Glutsyuk, “Upper bounds of topology of complex polynomials in two variables”, Mosc. Math. J., 5:4 (2005), 781–828  mathnet  crossref  mathscinet  zmath
    2. A. A. Glutsyuk, Yu. S. Ilyashenko, “Restricted version of the infinitesimal Hilbert 16th problem”, Mosc. Math. J., 7:2 (2007), 281–325  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021